On Vietoris mapping theorem and its inverse
Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 135-145
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_53_2_135_145,
author = {Andrzej Bia{\l}ynicki-Birula},
title = {On {Vietoris} mapping theorem and its inverse},
journal = {Fundamenta Mathematicae},
pages = {135--145},
year = {1964},
volume = {53},
number = {2},
doi = {10.4064/fm-53-2-135-145},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-2-135-145/}
}
Andrzej Białynicki-Birula. On Vietoris mapping theorem and its inverse. Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 135-145. doi: 10.4064/fm-53-2-135-145
Cité par Sources :